# SDR C2XA96IA152

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A ROUTINE CHECK OF EMERGENCY LIGHTING SYSTEM, LEFT AFT EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECKED GOOD, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
